Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wetyuringo

Photosensitivity?

Recommended Posts

Is photosensitivity from medications only a problem when exposed to limited more intense forms of light such as sunlight or tanning beds? Or does it mean ALL lights, like in your house or at school?

Share this post


Link to post
Share on other sites

On my medications, it just says "You should avoid prolonged or excessive exposure to direct and/or artificial sunlight"

My interpretation is that this means sunlight and tanning beds.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×